File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: An Inequality for the Mixed Discriminant of a Matrix

TitleAn Inequality for the Mixed Discriminant of a Matrix
Authors
Issue Date2012
PublisherPushpa Publishing House. The Journal's web site is located at http://www.pphmathjournals.com
Citation
Far East Journal of Mathematical Sciences, 2012, v. 62 n. 1, p. 89-95 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/184538
ISSN
2015 SCImago Journal Rankings: 0.238

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_US
dc.contributor.authorZhao, Cen_US
dc.date.accessioned2013-07-15T09:54:00Z-
dc.date.available2013-07-15T09:54:00Z-
dc.date.issued2012en_US
dc.identifier.citationFar East Journal of Mathematical Sciences, 2012, v. 62 n. 1, p. 89-95en_US
dc.identifier.issn0972-0871en_US
dc.identifier.urihttp://hdl.handle.net/10722/184538-
dc.languageengen_US
dc.publisherPushpa Publishing House. The Journal's web site is located at http://www.pphmathjournals.comen_US
dc.relation.ispartofFar East Journal of Mathematical Sciencesen_US
dc.titleAn Inequality for the Mixed Discriminant of a Matrixen_US
dc.typeArticleen_US
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0972-0871&volume=62&issue=1&spage=89&epage=95&date=2012&atitle=An+Inequality+for+the+Mixed+Discriminant+of+a+Matrixen_US
dc.identifier.emailCheung, WS: wscheung@hku.hken_US
dc.identifier.authorityCheung, WS=rp00678en_US
dc.identifier.scopuseid_2-s2.0-84859041997-
dc.identifier.hkuros215773en_US
dc.identifier.volume62en_US
dc.identifier.issue1en_US
dc.identifier.spage89en_US
dc.identifier.epage95en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats